# SDR UIEA2019112195934

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,201 hours, 17,216 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR GROUND CLUTTER SUPPRESSION (GCS) SWITCH DOES NOT LOCK DOWN IN THE GROUND CLUTTER SUPPRESSION MODE. ALL MODES APPEAR TO OPERATE ON THE RADAR DISPLAY.( THIS IS NON-LATCHING COMPONENT IAW S/B 34-45-32, PN 622-5130-005. PERFORMED OPS CHECK OF THE WX RADAR SYSTEM IAW AMM 34-43-00-501. OPS CHECK NORMAL, A/C OK FOR SERVICE. )
